Sunday, August 27, 2006

Side Effects. I'll take a side of forgetfulness and if you could add some bruising- that would be great! Ok, I can't even guess where I am with my cycle in terms of cdXX. I have to tell you that I honestly think it is a side effect of the lupr*n- I mean in another week I won't even be able to remember to take the laundry from the washer and place it in the dryer. Days later I will discover the load of wet laundry sitting there. I can at least relax in knowing my time on the lupron is shroter than last time- either that or I have forgetten about it.

We started the stims last night. It's like the best of both worlds- I have my period with gnarly cramps and get to take stims all at the same time. I can't imagine what else my DH could possibly want from a partner- I mean he gets me way cranky from my cycle and now all the hormones and the emotions that go into it. The man is hiding outside building some home improvement project. I am pretty certain he is afraid to come into the house. I can't say I blame him, I am afraid to leave the house. The higher dose of men*pur makes my face red just like last time. I woke up feel alittle wheezy and I can't tell if it is from the meds or mild asthma kicking in from stress. It's gone this morning. So I don't really know how to gauge whether this is important to tell the RE or not. I mean the side effects list hives and trouble breathing as bad side effects where you need to call your doctor immediately. I don't call a red sunburnt looking face hives- but it would not be the best look for me regardless. And with the minor wheezing- I don't know. I mean if you get injected and have trouble breathing wouldn't it pop up immediately and not 3-4 hours after an injection? It's gone by morning and I know the meds make me alittle on the drama queen side so I'd like to limit my over-reactions to things if it is possible. Any thoughts on this?

Other than the IF stuff I am desperately trying to stay on track with my other home projects and trying to come up with something interesting to do to the home while DH is away.

9 comments:

Lut C. said...

The side-effects sound awful, I hope they fade out soon.

Sherry said...

Hey Ellie

Glad to see an update from you - I was needing some validation from a fellow cycler!

Here's hoping to a quick but fruitful stim cycle for you!

the waiting line said...

L*upron sucks, it gave me headaches every afternoon. Fortunately, my dosage stopped after day 4.

I think your side effect (any breathing difficulty) is worth mentioning to the doctor during your next visit. I'm a drama queen right now too - every little twinge and suddenly I'm convinced I've got OHSS and some kind of "ovarian torsion" (doesn't that mean "tear"). Anywho, it's just par for the course.

Best of luck to you!

chloe said...

Hi Ellie -

I just started stims a few days ago as well. This is our first cycle so I'm not sure what to expect while taking the Follistim and Menopur.

All I know is that for some reason the injections hurt a lot more tonight than they have the previous two nights. Ack - I hope that isn't a trend.

Wishing and hoping the best for your cycle.

Heather said...

I would think it is worth mentioning. I'd rather they think I am a drama queen then something serious happen. It could be something. At least that way I know for sure.

Anyways, good luck and I hope you feel better soon.

Hopeful Mother said...

Lupron does suck- I had headaches and the occasional hot flash. If I was forgetful, I don't remember it...!

I hope your stims are very fruitful and you find something to make the time pass by quickly while dh is gone...

Wishing you all the best!

Heather said...

Thanks for the HSG warning/info. I will gladly take them up on any drugs they offer...so far I can't even get them to call me back - so we shall see.

sube said...

Doesn't hurt to call the doctor. You're paying them gobs of money anyway. They might as well work for it.

Hope the nastiness goes away soon.

StellaNova said...

This sounds like just a whole lot of fun!! Lucrin (same drug with an Aussie name) is the pits. I think it's designed to make you feel like a disaster straight up so the rest of it doesn't seem so bad by comparison. Hope it gets better for you.
:)